Spherical distribution vectors

Aloysius G. Helminck, Gerardus F. Helminck

    Research output: Contribution to journalArticleAcademicpeer-review


    In this paper we consider a locally compact second countable unimodular group G and a closed unimodular subgroup H. Let ρ be a finite-dimensional unitary representation of H with closed image. For the unitary representation of G obtained by inducing ρ from H to G a decomposition in Hilbert subspaces of a certain space of distributions is given. It is shown that the representations relevant for this decomposition are determined by so-called (ρ,H) spherical distributions, which leads to a description of the decomposition on the level of these distributions
    Original languageEnglish
    Pages (from-to)39-57
    Number of pages21
    JournalActa applicandae mathematicae
    Issue number1-2
    Publication statusPublished - 2002


    • METIS-209337
    • IR-69575
    • Hilbert subspace - distribution vector - spherical distribution - Plancherel formula

    Cite this